# SDR AU960788

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 105932E
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK ELECTRIC MOTOR RUNNING SLOW - SLOW TO BUILD UP HYDRAULIC PRESSURE
